MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VENAFLO II BYPASS GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. VENAFLO II BYPASS GRAFT; EPTFE VASCULAR GRAFT
Model Number VL4006C
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No hospital/medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during preparation of a surgical graft, a tear at the distal end of the graft occurred.A new surgical graft was prepped and implanted without incident.There was no reported patient involvement.
 
Additional Manufacturer Narrative
Manufacturing review: the lot number has been provided and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was returned for evaluation.Small tears were noted along the cuff of the returned graft.Therefore, the investigation can be confirmed for torn material.Based upon the available information, the definitive root cause is unknown.Labeling review: the current instruction for use (ifu) states: trimming recommendations hold the graft with the cuff in an open configuration, as shown in figure 1.Using curved scissors, start trimming the cuff on the dashed line located nearest the heel.Continue trimming on the dashed lines following the curvature suggested.Note: do not fold the graft cuff in half when trimming.Do not trim material from the heel.
 
Event or Problem Description

Brand Name
VENAFLO II BYPASS GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key6723604
Report Number2020394-2017-00813
Device Sequence Number187498
Product Code DSY
UDI-Device Identifier00801741020438
UDI-Public(01)00801741020438
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K052282
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2021
Device Model NumberVL4006C
Device Catalogue NumberVL4006C
Device Lot NumberVTAP0402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2017
Initial Date Received by Manufacturer 06/21/2017
Supplement Date Received by Manufacturer09/13/2017
Initial Report FDA Received Date07/18/2017
Supplement Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1